# SDR SWAA2022021769080

- Difficulty date: July 23, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN WHEEL WELL REQUIRES ACCESS TO STA 663 VERTICAL VAPOR BARRIER BUKHEAD (S/M) / REMOVED LH STA 663 VAPOR FOM AND INSTALLED VAPOR BARRIER PER SRM 51-40-02-0G-0 AND DWG 111A1000 REV-. REMOVED VAPOR BARRIER DOUBLER. ON FWD SIDE. FABRICATED NEW DOUBLER 11141511-23. IAW W/O 38058-1700-0001. INSTALLED DOUBLER IAW BOEING DWG 111A1000 REV- AND SRM 51-40-02-0G-0.
